Jump to content
CrazyBoards.org

Flame On!


Recommended Posts

It's the way I describe it.  I feel it coming on, over a day or so, along with a migraine.

I get mean, angry, hard to look at because my face is so terse, frowning, scowling.

I was driving home in the middle of the day.  After sitting around for fours hours trying to work, but failing.  While telling my boss I was leaving, she said something cute "oh you think so?" and I almost began to cry.  Luckily, they all blame it on the migraines, not fucking MI.

So, I get in my car and begin to drive away from my house.  I stop at one of the last major intersections, I stop and call my husband, crying.  Luckily, he convinces me to turn the car around and head home.  He is on the phone with me (ensuring I can do this drive) when I lose it and start screaming at the VERY TOP of MY LUNGS because a woman wanted to turn in where I was.  I was FUCKING PISSED OFF AT THE FUCKING ASSHOLE LADY WHO WANTED TO TURN.  God, I can still feel that anger.

I made it home, took a demoral for my migraine and a xanax and sleep for the next 14 hours.  I woke up with a migraine and a FLAME ON meaness.  Over the course of the day, and much medication, I began to simmer down, slowly.  Quick to FLAME ON again.

Day three and I'm  a nervous wreck and quick tempered.  I know that my office mates will look at me funny.  I know the FUCKING FUCKED UP present I bought for teh gift exchange will be the last one wanted.

God I am so fucking angry!  My heart feels like it could beat through me.

My skins crawls against me.

How am I supposed to write a  FUCKING FUCKED UP  Christmas card to people who don't want to know what's really going on!????

Does anyone else feel this way?

Link to comment
Share on other sites

I don't know what your dx is. But I was like that a couple of times during some of my mixed states (bpII). Crying, and then hating the world and telling them off.

I called my pdoc and she increased my mood stabilizer, and that helped, along with the clonazepam (we tried xanax, it didn't work).

So give your pdoc a call, and tell her what's up. Maybe she can come up with something for you.

As for the Christmas cards...just write Merry Christmas and Happy New Year, Love Heidi and family. Who says the card has to be fancy or detailed, it's the thought that counts.

Let me know how it goes!

berelain

Link to comment
Share on other sites

Thanks B.  Thanks a lot.

You know, after five years with a shrink, I don't know what my dx is?  Is that odd?  I know it has something to do with Depression and Anxiety, but in what combination?  I don't know.

Before my head injury, I could get mad easily, but it was a logical, even tempered, sharp as a knife type of anger that usually made the other person see the error of their way.

Now, it's just FLAME ON!  Flash and burn, SLASH and burn.

It's really awful!

Thanks for being there.

Link to comment
Share on other sites

Thanks B.  Thanks a lot.

You know, after five years with a shrink, I don't know what my dx is?  Is that odd?  I know it has something to do with Depression and Anxiety, but in what combination?  I don't know.

some shrinks are like that.  they think giving us a dx will somehow hurt us or something.  like we'll fixate on it.  i once had a shrink set aside a whole session to "break the news" to me that i had depression.  because i didn't know this or something. 

Before my head injury, I could get mad easily, but it was a logical, even tempered, sharp as a knife type of anger that usually made the other person see the error of their way.

perhaps i should go comb through your posts instead of asking this... but as you've had a head injury and have migranes, do you see a neurologist? in general, personality changes after an injury should be looked into by a neuro.  sometimes when you get a neuro and a pdoc talking (and you are someone who needs a neurologist, of course) you can get much better results with your med regimine.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...